# SDR IXXA06RNG005S

- Difficulty date: April 3, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND A CRACK ON CENTER EXTENDED LEADING EDGE AROUND LOWER SKIN STATION XOLDI 6.225 - RIGHT HAND.  RIGHT HAND WING CENTER LEADING EDGE WAS REMOVED IAW DC8 AMM 57-20-02 PAGE 203, REPAIRED OUTER SKIN IAW EWO ATI 57-069 AND INSTALLED RT WING CENTER LEADING EDGE IAW DC8 AMM 57-20-02 PAGE 206-208.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
